mental-health-icon
Anti depressants
Hi, Is their any side effects for anti depressants medication, taking medications for years is good or bad..
1181 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

See every medication like even paracetamol or ayurvedic med. Can have side effects...But more important that for what purpose it is being taken and whether it's fulfilling it's indicated job...If you are requiring med for relief continue taking it also regularly consulting your Psychiatrist....If any side effects develop again discuss with him the management....Be happy... regards
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Natural anti depressants Anti cholinergic effects Side effects of anti seizure medication
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.